I started on a very low dose (12,5 mg) because I’m sensitive. Been on it for 4 days and yd I was so hyper. I hate meds that activates me because I have more problem being calm and relax already. Is this how Lamictal will be or is it just startup?
In my experience no it’s not. But 12 mg is too small to know anyways. It’s probably just your mood changing
It was for me when I was titrating up and when I got too 100 or 150mgs then it worked great but caused some skin problems. Hang in there with it
Hi, Leadore! Lamictal can cause some initial increased anxiety, nervousness and sleep disturbances, but this generally subsides over just a few days.
Try to be patient with this medication.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 days ago • 19 answers
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Updated 17 Sep 2013 • 4 answers
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Updated 10 Dec 2017 • 6 answers
Updated 11 Nov 2018 • 3 answers
Updated 13 Dec 2016 • 2 answers